# SDR 2000UALA00749

- Difficulty date: February 2, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N946UA
- Make and model: Boeing 737522
- Aircraft serial: 26687
- Aircraft time: 21,453 hours, 13,618 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE BODY STATION 178 BULKHEAD WEB. SUPPLEMENTAL DATA UPDATE CRACKS REPAIRED PER BOEING SRM 53-10-08.
